Upcoming Courses & Events

August 17

Wednesday Writing Retreat

Dive into a container of protected, sacred writing time

Spend your day immersed in your current work-in-progress, with the company and support of other writers.

We’ll meet periodically through the day over Zoom to check in about how our writing is going, support each other, and celebrate (or commiserate!) along the way.

I’ll be there to provide coaching and guidance throughout the day. 

Consider picking up a three-pack of retreat days and setting yourself up with planned writing days you can look forward to in the coming months.

Registration Closes:

Day(s)

:

Hour(s)

:

Minute(s)

:

Second(s)

Schedule In Pacific Time

  • 8:45 a.m. PT — Welcome & Kickoff
  • 9:00 a.m. PT — 90-minute Writing Session
  • 10:30 a.m. PT — Check-In & Break
  • 10:45 a.m. PT — 90-minute Writing Session
  • 12:15 noon p.m. PT — Check-In
  • 12:30 p.m. PT — 25-minute lunch
  • 12:55 p.m. PT — Reconvene
  • 1:00 p.m. PT — 90-minute Writing Session
  • 2:30 p.m. PT — Wrap-Up & Celebration
  • 3:00 p.m. PT — Completion

Schedule In Eastern Time

  • 11:45 a.m. ET — Welcome & Kickoff
  • 12:00 p.m. ET — 90-minute Writing Session
  • 1:30 p.m. ET — Check-In & Break
  • 1:45 p.m. ET — 90-minute Writing Session
  • 3:15 p.m. ET — Check-In
  • 3:30 p.m. ET — 25-minute afternoon tea
  • 3:55 p.m. ET — Reconvene
  • 4:00 p.m. ET — 90-minute Writing Session
  • 5:30 p.m. ET — Wrap-Up & Celebration
  • 6:00 p.m. ET Completion

Zoom

August Events

August Theme: Creative Vibrance

August 2 (Recorded)

Join the Called to Write coaching community and attend our kickoff event for the month’s theme, Creative Vibrance.

Receive access to all our free-for-members events including daily writing sprints, coaching events, and more.

Free for Called to Write members. Writers may join at any time, all writers are welcome.

An additional group coaching session will be held over zoom on August 16.

Special Creative Vibrance sprints scheduled for:

Tuesday, August 9, at 1 p.m. PT
Thursday, August 11, at 1 p.m. PT
Monday, August 15, at 1 p.m. PT
Thursday, August 18, at 1 p.m. PT
Monday, August 22, at 1 p.m. PT
Friday, August 26, at 1 p.m. PT
Monday, August 29, at 1 p.m. PT

}

11:30 a.m. Pacific Time, August 2 and 16

Online Zoom Event @ Called to Write

ADHD Palooza

Wednesday Writing Retreat

August 17

Dive into a container of protected, sacred writing time

Spend your day immersed in your current work-in-progress, with the company and support of other writers.

We’ll meet periodically through the day over Zoom to check in about how our writing is going, support each other, and celebrate (or commiserate!) along the way.

I’ll be there to provide coaching and guidance throughout the day.

Consider picking up a three-pack of retreat days and setting yourself up with planned writing days you can look forward to in the coming months.

}

8:45 a.m. PT to 3 p.m. PT | 11:45 a.m. ET to 6:00 p.m. ET

Zoom

Featured Editors Panel: Open Q&A

August 23

Ask the Editors! Our Featured Editors, Martha Hayes, Beth Hill, and Lisa Poisso speak to our Called to Write members.

For this event, registrants will have the opportunity to submit questions in advance to receive personal, targeted responses to your editing related concerns and interests.

Free for Called to Write members. Writers may join at any time, all writers are welcome.

}

11:30 a.m. Pacific Time

Online Zoom Event @ Called to Write

Story Craft Q&A with Jeff Lyons 

August 25

Jeff Lyons, the founder of StoryGeeks, is an author, screenwriter, and story development consultant with more than 25 years’ experience in the publishing and entertainment industries. His writing has appeared in Writer’s Digest Magazine, Script Magazine, The Writer Magazine, and Writing Magazine (UK). He has two books on story development published through Focal Press/Routledge.

Jeff joins Called to Write on a monthly basis to talk story craft, story development, premise lines, and more. Find out how to keep the middle of your story from being mushy!

Free for Called to Write members. Writers may join at any time, all writers are welcome.

}

1:30 p.m. Pacific Time

Online Zoom Event @ Called to Write

September Events

Additional September events to be announced.

Deep Dive Writing Intensive

September 2022

Two weeks. You + writing + support = massive progress on your book or script.

A Deep Dive Writing Intensive is a chance to focus deeply on one writing project from the comfort of your own home, with a big boost of support, coaching, & accountability alongside like-minded, focused writers like you.

Prep: September 12 to 18
Dive: September 19 to October 2
Resurface: October 3

October Events

Additional October events to be announced.

ADHD Palooza

Wednesday Writing Retreat

October 19

Dive into a container of protected, sacred writing time

Spend your day immersed in your current work-in-progress, with the company and support of other writers.

We’ll meet periodically through the day over Zoom to check in about how our writing is going, support each other, and celebrate (or commiserate!) along the way.

I’ll be there to provide coaching and guidance throughout the day.

Consider picking up a three-pack of retreat days and setting yourself up with planned writing days you can look forward to in the coming months.

}

8:45 a.m. PT to 3 p.m. PT | 11:45 a.m. ET to 6:00 p.m. ET

Zoom

Manuscript Critiques

Writer's Coaching

Script Notes

Author Website Reviews

Join the Called to Write Community